# SDR RAIA951013

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 887
- Engine: Garrtt TPE33112UA
- System (JASC): 7500 · Engine Bleed Air System
- Part: Gaskets
- Part number: 8961153
- Condition: Leaking
- Location: Lt Eng
- Part time: 8,503 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT NR 7304 - LEFT ENGINE DID NOT MAKE TARGET TORQUE.  MAINTENANCE REPLACED LEFT ENGINE BLEED AIR GASKETS.  GROUND PERFORMANCE RUNS REVEALED NORMAL ENGINE PARAMETERS.  (M)
